# SDR DALA2019121607330

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 56,850 hours, 6,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23HJ AND 24HJ EMERGENCY PATH LIGHT INOPERATIVE. RE-INSERTED PIN IN PLUG TO WALL AT ROW 23. LP 6702156
